question-icon

Rash on leg wont go away

default
Posted on Wed, 6 Mar 2019
Question: Rash on leg wont go away
doctor
Answered by Dr. Asmeet Kaur Sawhney (44 minutes later)
Brief Answer:
Eczema, topical steroid, moisturizing lotion & antihistaminic

Detailed Answer:
Hi
Welcome to ask a doctor service
I have gone through your query and reviewed the attached photographs.
It seems to be eczema.
I would recommend you to apply topical steroid like clobetasol propionate cream on the affected areas twice daily along with frequent and regular application of a moisturizing lotion containing white soft paraffin on both the legs twice daily for 2 weeks.
If it is associated with itching take antihistaminic like tablet cetrizine 10 mg once or twice daily depending on the intensity of itching.
These are prescription drugs and should be taken under the supervision of the doctor.
I hope to have answered your query and would be happy to answer any questions .
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5013 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Rash on leg wont go away

Brief Answer: Eczema, topical steroid, moisturizing lotion & antihistaminic Detailed Answer: Hi Welcome to ask a doctor service I have gone through your query and reviewed the attached photographs. It seems to be eczema. I would recommend you to apply topical steroid like clobetasol propionate cream on the affected areas twice daily along with frequent and regular application of a moisturizing lotion containing white soft paraffin on both the legs twice daily for 2 weeks. If it is associated with itching take antihistaminic like tablet cetrizine 10 mg once or twice daily depending on the intensity of itching. These are prescription drugs and should be taken under the supervision of the doctor. I hope to have answered your query and would be happy to answer any questions . Regards Dr Asmeet